RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 934–943 (Mi mz708)  

Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree

A. V. Tovstolis

Donetsk National University

Abstract: In this paper, we study the pointwise approximation of functions defined on the real semiaxis and having an $r$th derivative bounded almost everywhere. The approximation is performed by means of entire functions of bounded half-degree, which were introduced by S. N. Bernstein. An asymptotically sharp estimate for pointwise approximation of this class of functions is obtained.

DOI: https://doi.org/10.4213/mzm708

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 853–862

Bibliographic databases:

UDC: 517.5
Received: 06.12.1999
Revised: 09.11.2000

Citation: A. V. Tovstolis, “Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree”, Mat. Zametki, 69:6 (2001), 934–943; Math. Notes, 69:6 (2001), 853–862

Citation in format AMSBIB
\Bibitem{Tov01}
\by A.~V.~Tovstolis
\paper Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 934--943
\mathnet{http://mi.mathnet.ru/mz708}
\crossref{https://doi.org/10.4213/mzm708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861575}
\zmath{https://zbmath.org/?q=an:1002.41007}
\elib{http://elibrary.ru/item.asp?id=5022589}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 853--862
\crossref{https://doi.org/10.1023/A:1010246902459}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100027}


Linking options:
  • http://mi.mathnet.ru/eng/mz708
  • https://doi.org/10.4213/mzm708
  • http://mi.mathnet.ru/eng/mz/v69/i6/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:54
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019